# SDR 98ZZZX4478

- Difficulty date: September 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5245A
- Make and model: Cessna P210R
- Aircraft serial: P21000839
- Engine: Cont TSIO520CE
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: 646683
- Condition: Sheared
- Location: Engine
- Part time: 1,080 hours
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

JUST AFTER TAKEOFF, THE ENGINE STARTED TO RUN ROUGH AND LOST POWER.  PILOT RETRACTED GEAR AND LANDED IN FIELD.  INVESTIGATION REVEALED THE CRANKSHAFT FAILED BETWEEN NR 2 AND NR 3 CYLINDERS NTSB NR CHI98LA360.  THE ENGINE IS STILL INSTALLED ON AIRCRAFT AWAITING OWNER DECISION TO REPAIR OR REPLACE AIRCRAFT.
